| Model Number |
NA-201SX-4022 |
| Medical Device Problem Codes |
Contamination (1120); Material Erosion (1214)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the final investigation.Updated fields: d4, d8, d9, h3, h6, h11.Corrected field: d7a.Based on the results of the investigation, olympus confirmed contamination was present within the device, but the type of the material or root cause cannot be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No new information from customer.
Event or Problem Description
It was reported the single use aspiration needle had a black abrasion mark on the compress due to a leakage of saline solution.The issue occurred during an endobronchial ultrasound-guided transbronchial needle aspiration.The procedure was completed without delay with the same device.There were no reports of patient harm.Report 2 of 3.
Additional Manufacturer Narrative
H10: report 3 patient identifier: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.